# SDR CALA2013103092526

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 60,241 hours, 16,734 cycles
- Engine: Pwa PW2037
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: M734284AF
- Part serial: 230
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER RT ENG START GEN DID NOT COME ON LINE, SELECTED GEN OFF-ON, NO HELP.  BIT BPCU HAD FAULT LT GCU REPLACED, WOULD NOT RESET.  RESET BREAKER STILL WOULD NOT CLEAR. REPLACED LT GCU IAW MM 24-22-02.  TESTED ALL GCU NO FAULTS.  RAN ENGS ALL CONFIGS ASSOCIATED GEN PICKED UP LOAD, AFTER RUNS BPCU CLEAN, NO FAULTS.
